Share your experience
Hyperthyroidism is the term for overactive tissue within the thyroid gland causing an overproduction of thyroid hormones (thyroxine or...Read on Wikipedia
Common Hyperthyroidism treatments discussed around the web
176,309 conversations around the web about Hyperthyroidism to help you make a decision
content loaded dynamically
We found 50 discussions
am hyper and suffer from shoulder pain....none of you think...
" I am hyper and suffer from shoulder pain....none of you think it's from the meds? I take tapazole and It came on kind of slowly since December,I was put on the meds in September. It's a common side... "
. With hyper, my shoulders hurt, headaches. Cannot go to sl...
" ...labs look good\". If you are hyper right now, those labs are ...suppressed for years. My TSH has been suppressed since Graves back in 2002, then ...had RAI in 2004(big mistake) I have been hyper, hypo... "
eading and now my shoulders hurt and sometimes my legs and...
" ...taking 112 Synthroid and went hyper. They lowered my Synthroid to 100. A couple ...is spreading and now my shoulders hurt and sometimes my legs and ...was on 112 and went hyper, and am now having hypo... "
surgery I had bad left shoulder pain, which revealed mild...
" ...thyroiditis. Prior to surgery I had bad left shoulder pain, which revealed mild abnormality on ...but thyroid labs normal. After surgery, shoulder stiffness/pain went away, only to return when my... "
having a lot of shoulder pain - couldn't sleep at ni...
" ...only on Armour and went slightly hyper... rapid heartbeat, rapid pulse,and had to pull back on it. Then my T3 and T4 did exactly what yours has done... exactly. So I asked my doctor to add back... "
ut me on, but I went hyper with that, so she dropped it d...
" ...and now down on Synthroid at 88 mcg. I go next week for labs and a follow-up to the Endo. She thought that I should have been fine with the 125 mcg. dose she put me on, but I went hyper with that,... "
of hyper is Graves. My shoulders hurt,and I've been on meds...
" ...it.Ask him if the t-3 diagnosis can be a sign of Graves,80-90% of hyper is Graves. My shoulders hurt,and I've been on meds 4 months, going to an ortho guy in a... "
seems. I have some shoulder pain but it's being controlled...
" ...I am still on the hyper side so he increased me ...first it seems. I have some shoulder pain but it's being controlled now with a drug called Mobic, which is like a glorified Motrin. I don't know if it's... "
and shoulder pains are getting more severe and I'm getting...
" ...questions. I'm finding the hip and shoulder pains are getting more severe and I'm getting a ...the face. Surely this is not fibromyalgia. I'm beginning to think I'm ...run a change of becoming... "
Your Saved Posts ()
Sign up to keep them
Is this page helpful?
Send us feedback